# SDR COMA0160383

- Difficulty date: May 23, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 11,314 hours, 10,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 601R313077
- Condition: Mismanufactured
- Location: Fuselage
- Part time: 11,314 hours, 10,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SPLICE PLATE 601R31030-77 WAS FABRICATED INCORRECTLY BY THE MANUFACTURER.  FABRICATION OF SPLICE PLATE DOUBLER, IAW REO 601R-53-1477.
